Our expert says:
It is hard to say how any individual woman will react to any given hormonal treatment. Some women will gain weight on one pill or injection and not on the other, while some women will actually lose weight on a given hormone treatment. This is an individual reaction. Please discuss the possibility of gaining weight with the dr who prescribes your contraceptive medications. If you do change to the pill and start gaining weight then you also need to return to the dr and tell him/her about this so that he/she can change or adjust your treatment.
I hope you won't gain any weight.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.